# SDR ASAA2013102196317

- Difficulty date: October 21, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 41,765 hours, 26,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 65C2660231158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 2 SLAT INBD T/E IS DELAMINATED.  ACFT GROUNDED.  REPAIRED NR 2 SLAT INBD T/E IAW SRM 51-70-10-2R-4, REPAIR 4.
